Please use this identifier to cite or link to this item: http://repository.yu.edu.jo:80/jspui/handle/123456789/569402
Title: A Class of Ratio-Cum-Ratio-Type Exponential Estimators for Population Mean With Sub Sampling The Non-Respondents
Authors: Pal, Surya K
Singh, Housila P
Issue Date: 2017
Publisher: Deanship of Research and Graduate Studies, Yarmouk University, Irbid, Jordan
Description: The Jordanian Journal of Mathematics and Statistics
2017, Vol. 10 Issue 1, p73-94
URI: http://repository.yu.edu.jo:80/jspui/handle/123456789/569402
ISSN: Print 2075 -7905, Electonic 2227-5487
Appears in Collections:Journal of Mathematics & Statistics

Files in This Item:
File SizeFormat 
670038.pdf191.27 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.